# SDR 95FDEA00857

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19852
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 870
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STA 870 CRACK ABOVE STR 10 EXTENDING UNDER SPLICE PLATE - AFT SIDE OF 870 FORGING.  REPAIRED BS 870 TERMINAL FITTING AS PER BOEING SB 727-53-0.
